# SDR AALA202104079010

- Difficulty date: March 10, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 32,884 hours, 13,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRANSITION PANEL BETWEEN STA 500B AND 500I AT LBL 24, MEASURING L=3.25 IN, W=0.5 IN, D=0.03 IN. ACCOMPLISHED PERMANENT, REINFORCING SPLICE REPAIR IAW SRM 53-00-53-2R-5 AND SRM 51-40-02.
